My fiancee is facing periods issue. She is virgin. She did not get her periods for 2 months. After taking Deviry 10 mg as per the prescription, she got her periods just after 7 days, now again she is facing the same issue. In between, she got couple of times white discharge which was lighter and sticky discharge. We are maintaining distance. So please tell us what is the issue and what is the solution of this.
Welcome to icliniq.com.
Hormonal imbalances can cause delayed or absent periods. She has had her periods after taking Devery 10 mg that means she has an hormonal imbalance due to which she is has irregular periods and replacing the hormone (in form of tablet Devery) causes periods to occur. To treat and manage this problem you need to find the cause of the hormonal imbalance. This can be diagnosed by doing the following tests:
Complete blood count (reduced hemoglobin or anemia can cause irregular periods or reduced bleeding), thyroid profile (hypo or hyper thyroidism cause menstrual irregularities), USG abdomen (scan of her abdomen will show us if she has cystic ovaries which is a cause of irregular periods again). Post this, treatment can be started.
Was this answer helpful?|
Query: Hello doctor, I am a 30 year old female. I am suffering from white discharge since the last four months. It is colorless, odorless with no itchiness and the quantity of the discharge is more than normal. Two years back, I had a similar problem for which I was advised to take Fluconazole 150 mg thre... Read Full »
Query: Hi doctor,I had unprotected sex at 11 PM but took I-pill the next morning at 9 AM. I have missed periods. I have heard about the disease amenorrhea. Is this pregnancy or a disease amenorrhea? If amenorrhea happens, can it be easily cured? How she I have regular periods? Is it a matter of fear or a c... Read Full »
Query: Hello doctor,My last period started a month back. The next week I was on a Z pack for a throat infection. I have not gotten my period this month. I am 7 to 10 days late. Took six different brands, etc. Pregnancy tests are all negative. What could be causing this late period? I am under a lot of stre... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now